Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Numerical solution of variational problems by radial basis functions

Title data

Wendland, Holger:
Numerical solution of variational problems by radial basis functions.
In: Chui, Charles K. ; Schumaker, Larry L. (ed.): Approximation Theory IX. Volume 2. Computational Aspects. - Nashville, USA : Vanderbilt Univ. Press , 1998 . - pp. 361-368
ISBN 0-8265-1326-3

Further data

Item Type: Article in a book
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Result of work at the UBT: No
DDC Subjects: 500 Science > 500 Natural sciences
500 Science > 510 Mathematics
Date Deposited: 02 Jun 2020 09:57
Last Modified: 02 Jun 2020 09:57
URI: https://eref.uni-bayreuth.de/id/eprint/55360